# SDR SWAA075471

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 44,680 hours, 37,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CABIN VISIT CHECK, FOUND LT WING NR 4 GROUND SPOILER OUTBOARD HINGE CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
